Items for Wang, Minmin

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Marckert, Jean-François and Wang, Minmin (2019) A new combinatorial representation of the additive coalescent. Random Structures and Algorithms, 54 (2). pp. 340-370. ISSN 1042-9832

Broutin, Nicolas and Wang, Minmin (2017) Reversing the cut tree of the Brownian continuum random tree. Electronic Journal of Probability, 22 (80). pp. 1-23. ISSN 1083-6489

Broutin, Nicolas and Wang, Minmin (2017) Cutting down p-trees and inhomogeneous continuum random trees. Bernoulli, 23 (4A). pp. 2380-2433. ISSN 1350-7265

Duquesne, Thomas and Wang, Minmin (2017) Decomposition of Lévy trees along their diameter. Annales de l’Institut Henri Poincaré (B) Probabilités et Statistiques, 53 (2). pp. 539-593. ISSN 0246-0203

Wang, Minmin (2016) Scaling limits for a family of unrooted trees. Latin American Journal of Probability and Mathematical Statistics, 13 (2). pp. 1039-1067. ISSN 1980-0436

Wang, Minmin (2016) Height and diameter of Brownian tree. Electronic Communications in Probability, 20 (88). pp. 1-15. ISSN 1083-589X

This list was generated on Sun Dec 8 09:01:16 2019 GMT.